MAUDE Adverse Event Report: ARTHREX, INC. APSII FOOTSWITCH, STANDARD; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APSII FOOTSWITCH, STANDARD; POWERED SURG ORTHOPEDIC INSTR
Model Number APSII FOOTSWITCH, STANDARD
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/30/2025, it was reported by a sales representative via (b)(4) that an ar-7300ds dissector has wear marks at the shp connection.The photo provided by the sales rep showed discoloration along the shaft of the dissector.Per the sales rep, the other devices being used with the dissector were ar-8330h shaver handpiece, an ar-8305 synergy shaver console, and an ar-8310 shaver footswitch.This was discovered during a case with no patient involvement.Additional information was received via medwatch on 10/10/2025: a facility representative reported that an ar-8305 synergy resection shaver console was used during a procedure on (b)(6) 2025.After the surgeon removed the arthroscopic shaver from the patient and was about to place it on the mayo stand, the surgical team observed that the device remained active despite the switch being turned off.Additional information was received via phone on 10/15/2025: per the rep, the event occurred outside the patient, on the mayo stand, after the ar-7300ds had been used and was no longer required for the procedure.It is unknown how long the ar-7300ds was used continuously, and whether any wear marks were present at the proximal end where it connects to the ar-8330h shaver handpiece.No adverse effects were reported during or after the surgery.Due to this issue, there were no injuries to the patient, surgeon, or staff.The incident occurred following a lateral ankle reconstruction procedure.The case was completed successfully without any delays or additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is no problem related to the device.However, no device problems were identified during the evaluation, and the event may have occurred because the mating device was functioning without the required flow irrigation, and/or the pedal of the device got stuck and kept running due to moisture intrusion during an error cleaning process.

Brand Name
APSII FOOTSWITCH, STANDARD
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23429796
Report Number1220246-2025-04916
Device Sequence Number20882355
Product Code HWE
UDI-Device Identifier00888867043145
UDI-Public(01)00888867043145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPSII FOOTSWITCH, STANDARD
Device Catalogue NumberAR-8310
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date09/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown